# SDR 200805301

- Difficulty date: May 27, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N648RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000068
- Aircraft time: 8,736 hours, 5,477 cycles
- System (JASC): 3251 · Steering Unit
- Part: Steering Sys
- Part number: 1855A000004
- Part serial: 000227
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 7658 MCI TO ORD CREW REPORTS NWS FAIL ON APPROACH THEY CYCLED CB B25 ON TAXI IN AND FAULT CLEARED.  MAINTENANCE REPLACED THE NWS MODULE FOR PREVENTATIVE MAINTENANCE.
